Author Wakuta, Akiko|
Published Date 2012-03-23
Publication Title
Content Type Thesis or Dissertation
Title Alternative Drug-induced liver injury due to the long-term oral administration of rosuvastatin
FullText URL 127_219.pdf
Author Oonishi, Ayano| Kariyama, Kazuya| Wakuta, Akiko| Nishimura, Mamoru| Nouso, Kazuhiro|
Abstract A 67-year-old man was admitted to our hospital presenting with a liver injury. He had used several types of oral medication for the prior 2 years, including rosuvastatin calcium for hypertension, hyperlipidemia, and prostatic hypertrophy. His liver dysfunction was noted for the first time in February 2013, and at re-examination in March 2013 he showed exacerbation of the liver dysfunction, he was admitted to our hospital at that time. We stopped all of his oral medications, and his liver function improved steadily. We conducted a drug-induced lymphocyte transformation test (DLST), and the rosuvastatin calcium result was positive. He was diagnosed as having a drug-induced (by rosvastatin calcium) liver injury. He resumed oral medications other than rosuvastatin calcium from the time of discharge, with no exacerbation of liver dysfunction since then. Reports of drug-induced liver injury due to drugs with a long-term oral administration are extremely rare. We discuss the relevant literature herein.
Keywords 薬物性肝障害(drug induced liver injury) ロスバスタチンカルシウム(Rosuvastatin) スタチン(statin) DLST
Publication Title 岡山医学会雑誌
Published Date 2015-12-01
Volume volume127
Issue issue3
Start Page 219
End Page 222
ISSN 0030-1558
Related Url isVersionOf https://doi.org/10.4044/joma.127.219
language 日本語
Copyright Holders Copyright (c) 2015 岡山医学会
File Version publisher
DOI 10.4044/joma.127.219
NAID 130005116815